An 11-year-old, previously healthy boy presented to the emergency center (EC) for acute respiratory distress in the setting of 5 months of recurrent and worsening rash with progressive fatigue, shortness of breath, chest pain, and cough. At the onset of his rash, he and his younger brothers were diagnosed with roseola. Although his brothers' symptoms resolved, the patient's rash recurred, prompting his primary care provider to prescribe amoxicillin. The rash subsequently worsened, so amoxicillin was stopped; a prednisone course was prescribed which alleviated the rash. Upon completion of the prednisone course, the rash returned more diffusely with associated symptoms of shortness of breath, chest pain, and cough. Because of these symptoms, his mother brought him to the EC, where his vitals were notable for tachypnea and tachycardia. His initial EC imaging workup was remarkable for an echocardiogram with a mild to moderate circumferential pericardial effusion, chest x-ray (CXR) with a large right pleural effusion, and chest computerized tomography significant for prominent and diffuse mediastinal and hilar lymphadenopathy with numerous enlarged axillary lymph nodes. Laboratory results were notable for elevated liver enzymes, inflammatory markers, d-dimer, and brain natriuretic peptide. Differential diagnosis remained broad, including infectious, oncologic, and rheumatologic etiologies. Our panel of experts reviews the evaluation, hospital course, and treatment of this patient presenting with an unusual rash and serositis.